×

A problem on coefficient fields and equations over local rings. (English) Zbl 0304.13018


MSC:

13H99 Local rings and semilocal rings
12F99 Field extensions
14A05 Relevant commutative algebra
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] M. Artin : On the solutions of Analytic Equations . Inventiones Math. 5,277-291. (1968). · Zbl 0172.05301
[2] M. Artin : Algebraic Approximation of structures over complete local rings . IHES no. 36, 23-58. · Zbl 0181.48802
[3] J. Dieudonné and A. Grothendieck : Eléments de géométrie algébrique . IHES no. 20, 24, | · Zbl 0203.23301
[4] M.J. Greenberg : Rational points in Henselian discrete valuation rings . IHES no. 31, 59-64. · Zbl 0146.42201
[5] M. Nagata : Local rings . Interscience Publishers 1962. · Zbl 0123.03402
[6] F. Oort : Hensel’s lemma and rational points over local rings . Symposia Mathematica, vol. III, 1970, 217-232. · Zbl 0193.35003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.